Assoc. Prof.

LEVENT KARGIN


Faculty of Science

Department of Mathematics

Department of Fundamentals of Mathematics and Mathematics Logic

Education Information

2010 - 2014

2010 - 2014

Doctorate

Akdeniz University, Institute Of Science, Matematik, Turkey

2007 - 2009

2007 - 2009

Postgraduate

Akdeniz University, Institute Of Science, Matematik, Turkey

2003 - 2007

2003 - 2007

Undergraduate

Akdeniz University, Fen-Edebiyat Fakültesi, Matematik, Turkey

Dissertations

2014

2014

Doctorate

Bazı Appell Polinom Ailelerinin Matris İfadeleri Üzerine

Akdeniz University, Institute of Science, Matematik

2009

2009

Postgraduate

Hurwıtz Zeta ve Lerch Zeta Fonksiyonlarının Asimptotik Açılımı ve Taylor Katsayıları

Akdeniz University, Institute of Science, Matematik

Foreign Languages

B1 Intermediate

B1 Intermediate

English

Research Areas

Mathematics, Special Functions, Natural Sciences

Academic Titles / Tasks

2020 - Continues

2020 - Continues

Associate Professor

Akdeniz University, Faculty Of Science, Department Of Mathematics

2019 - 2020

2019 - 2020

Assistant Professor

Akdeniz University, Faculty Of Science, Department Of Mathematics

2018 - 2019

2018 - 2019

Lecturer PhD

Akdeniz University, Faculty Of Science, Department Of Mathematics

2017 - 2018

2017 - 2018

Lecturer PhD

Akdeniz University, Technical Sciences Vocational School, -

2015 - 2017

2015 - 2017

Lecturer PhD

Alanya Alaaddin Keykubat University, Akseki Vocatıonal School, Ormancılık Programı

2010 - 2015

2010 - 2015

Lecturer

Akdeniz University, -, Muhasebe Ve Vergi Uygulamaları

Managerial Experience

2015 - 2016

2015 - 2016

Assistant Director of Vocational School

Alanya Alaaddin Keykubat University, Akseki Meslek Yüksekokulu

2011 - 2015

2011 - 2015

Assistant Director of Vocational School

Akdeniz University, Akseki Meslek Yüksekokulu

Courses

Undergraduate

Undergraduate

Lineer Cebir

Undergraduate

Undergraduate

İşletme Matematiği

Postgraduate

Postgraduate

Özel Fonksiyonlar II

Undergraduate

Undergraduate

Analitik Geometri II

Undergraduate

Undergraduate

Bitirme Çalışması II

Undergraduate

Undergraduate

Lineer Cebir ve Vektör Analizi

Undergraduate

Undergraduate

Genel Matematik II

Undergraduate

Undergraduate

Analitik Geometri I

Undergraduate

Undergraduate

Analiz II

Undergraduate

Undergraduate

Matematik I

Undergraduate

Undergraduate

Bitirme Çalışması I

Undergraduate

Undergraduate

Matematik I

Postgraduate

Postgraduate

Özel Fonksiyonlar I

Undergraduate

Undergraduate

Matematik I

Undergraduate

Undergraduate

Undergraduate

Undergraduate

Temel Matematik

Postgraduate

Postgraduate

Fonksiyonlar Teorisinde Seçme Konular II

Undergraduate

Undergraduate

Analiz I

Undergraduate

Undergraduate

Genel Matematik I

Undergraduate

Undergraduate

Temel Matematik

Undergraduate

Undergraduate

Matematik II

Undergraduate

Undergraduate

Matematik II

Undergraduate

Undergraduate

Analitik Geometri I

Associate Degree

Associate Degree

Mesleki Matematik

Undergraduate

Undergraduate

Matematik

Undergraduate

Undergraduate

Matematik I

Postgraduate

Postgraduate

Analitik Fonksiyonlar Teorisinde Seçme Konular I

Undergraduate

Undergraduate

Karmaşık Analiz II

Undergraduate

Undergraduate

Analiz I

Undergraduate

Undergraduate

Karmaşık Analiz I

Undergraduate

Undergraduate

Temel Matematik

Advising Theses

Published journal articles indexed by SCI, SSCI, and AHCI

2022

2022

Semiorthogonality of Geometric Polynomials

KARGIN L. , Çay E.

Mediterranean Journal of Mathematics, vol.19, no.3, 2022 (Journal Indexed in SCI Expanded) identifier

2022

2022

Generalized harmonic numbers via poly-Bernoulli polynomials

Kargın L. , Cenkci M. , Dil A. , Can M.

PUBLICATIONES MATHEMATICAE, vol.100, no.3-4, pp.365-386, 2022 (Journal Indexed in SCI Expanded)

2022

2022

Euler sums of generalized harmonic numbers and connected extensions

Can M. , Kargın L. , Dil A. , Soylu G.

APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, vol.0, pp.1-17, 2022 (Journal Indexed in SCI Expanded)

2022

2022

On Evaluations of Euler-Type Sums of Hyperharmonic Numbers

Kargın L. , Can M. , Dil A. , Cenkci M.

Bulletin of the Malaysian Mathematical Sciences Society, vol.45, no.1, pp.113-131, 2022 (Journal Indexed in SCI Expanded) identifier identifier

2021

2021

Recurrences and congruences for higher order geometric polynomials and related numbers

Kargın L. , Cenkci M.

Ukrainian Mathematical Journal, vol.73, no.12, pp.1619-1637, 2021 (Journal Indexed in SCI Expanded)

2020

2020

Poly-p-Bernoulli polynomials and generalized Arakawa-Kaneko zeta function

KARGIN L.

LITHUANIAN MATHEMATICAL JOURNAL, vol.60, no.1, pp.29-50, 2020 (Journal Indexed in SCI) identifier identifier

2020

2020

Harmonic number identities via polynomials with r-Lah coefficients

KARGIN L. , CAN M.

COMPTES RENDUS MATHEMATIQUE, vol.358, no.5, pp.535-550, 2020 (Journal Indexed in SCI) Creative Commons License identifier identifier

2019

2019

SOME REMARKS ON THE GENERALIZED APOSTOL-BERNOULLI AND APOSTOL-EULER POLYNOMIALS

Boutiche M. A. , KARGIN L. , Rahmani M.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.50, no.4, pp.1133-1145, 2019 (Journal Indexed in SCI) identifier identifier

2018

2018

&ITp&IT-Bernoulli and geometric polynomials

KARGIN L.

INTERNATIONAL JOURNAL OF NUMBER THEORY, vol.14, no.2, pp.595-613, 2018 (Journal Indexed in SCI) identifier identifier

2018

2018

A closed formula for the generating function of p-Bernoulli numbers

KARGIN L. , RAHMANİ M.

QUAESTIONES MATHEMATICAE, vol.41, no.7, pp.975-983, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

2018

2018

Higher order generalized geometric polynomials

KARGIN L. , ÇEKİM B.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.3, pp.887-903, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

2017

2017

ON GENERALIZED TWO-INDEX HERMITE MATRIX POLYNOMIALS

Kargin L. , Kurt V.

MISKOLC MATHEMATICAL NOTES, vol.18, no.1, pp.223-234, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

2016

2016

Generalization of Mellin derivative and its applications

Kargin L. , Corcino R. B.

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.27, no.8, pp.620-631, 2016 (Journal Indexed in SCI) identifier identifier

2015

2015

Chebyshev-type matrix polynomials and integral transforms

KARGIN L. , Kurt V.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.2, pp.341-350, 2015 (Journal Indexed in SCI) identifier identifier

2014

2014

Modified Laguerre Matrix Polynomials

KARGIN L. , Kurt V.

FILOMAT, vol.28, no.10, pp.2069-2076, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

2014

2014

ON GENERALIZED HUMBERT MATRIX POLYNOMIALS

KARGIN L. , Kurt V.

MISKOLC MATHEMATICAL NOTES, vol.15, no.2, pp.509-524, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

2011

2011

On the generalization of the Euler polynomials with the real parameters

KARGIN L. , Kurt V.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.856-859, 2011 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

2020

2020

On Cauchy Numbers and Their Generalizations

KARGIN L.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.33, no.2, pp.456-474, 2020 (Journal Indexed in ESCI) Creative Commons License identifier identifier

2017

2017

Some Formulae for Products of Geometric Polynomials with Applications

Kargin L.

JOURNAL OF INTEGER SEQUENCES, vol.20, no.4, 2017 (Journal Indexed in ESCI) identifier identifier

2015

2015

Riemann Zeta Matrix Function

Kargin L. , Kurt V.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.4, pp.683-688, 2015 (Journal Indexed in ESCI) identifier identifier

2013

2013

Some relations on Hermite matrix polynomials

KARGIN L. , KURT V.

Mathematical and Computational Applications, vol.18, no.3, pp.323-329, 2013 (Refereed Journals of Other Institutions) Creative Commons License identifier

Refereed Congress / Symposium Publications in Proceedings

2018

2018

A Generalization of Arakawa-Kaneko Zeta Function

Kargın L.

International Conference on Number Theory dedicated to the 70th birthdays of Professors Antanas Laurincikas and Eugenijus Manstavicius, Plunge, Lithuania, 9 - 15 September 2018

2018

2018

Some properties of poly-p-Bernoulli numbers

Kargın L.

7nd International Eurasian Conference on Mathematical Sciences and Applications, Kyyiv, Ukraine, 28 - 31 August 2018

2016

2016

Convolution identities for Fubini polynomials

Kargın L.

17th International Conferences on Fibonacci Numbers and their Applications, Caen, France, 27 June - 02 July 2016

2015

2015

Üstel Polinomlar ve Yüksek Mertebeden Apostol Euler Sayıları

KARGIN L.

28. Ulusal Matematik Sempozyumu, Turkey, 7 - 09 September 2015

2014

2014

Some Results for Gegenbauer Matrix Polynomials

KARGIN L. , KURT V.

International Conference on Algebra and Number Theory, 5 - 08 August 2014

2013

2013

Chebyshev Matris Polinomlarının Bazı Özellikleri ve İntegral Dönüşümler

KARGIN L. , KURT V.

26. Ulusal Matematik Sempozyumu, Turkey, 4 - 07 September 2013

2013

2013

Some Properties of Gamma Matrix Function and Zeta Matrix Function

KARGIN L. , KURT V.

4th International Conference on Matrix Analysis and its Applications, 2 - 05 July 2013

2013

2013

Some Relations On Hermite Matrix Polynomials

KARGIN L. , KURT V.

4th International Conference onMathematical and Computational Applications, 11 - 13 June 2013

2013

2013

On Generalized Two Index Hermite Matrix Polynomials

KARGIN L. , KURT V.

International Conference on Applied Analysis and Mathematical Modeling, 2 - 05 June 2013

2010

2010

Euler Polynomials with the Real Parameters and their Interpolation Function

KARGIN L. , KURT V.

International Congress in Honour of Professor H.M. Srivastava on his 70th Birth Anniversary, 18 - 21 August 2010

Supported Projects

2018 - 2019

2018 - 2019

Poly-p-Bernoulli Polinomlarının Bazı Özellikleri

Project Supported by Higher Education Institutions

KARGIN L. (Executive)

Activities in Scientific Journals

2021 - Continues

2021 - Continues

Gazi Üniversitesi Fen Fakültesi Dergisi

Editor

Scientific Refereeing

December 2021

December 2021

Mathematica - Romanian Academy

Other Indexed Journal

June 2021

June 2021

ACTA MATHEMATICA HUNGARICA

Journal Indexed in SCI-E

May 2021

May 2021

MEDITERRANEAN JOURNAL OF MATHEMATICS

Journal Indexed in SCI-E

April 2021

April 2021

QUAESTIONES MATHEMATICAE

Journal Indexed in SCI-E

March 2021

March 2021

Thai Journal of Mathematics

Journal Indexed in ESCI

August 2020

August 2020

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics

Other Indexed Journal

June 2020

June 2020

Journal of Integer Sequences

Other Indexed Journal

May 2020

May 2020

Turkish Journal of Mathematics

SCI Journal

February 2019

February 2019

Indian Journal of Pure and Applied Mathematics

SCI Journal

December 2018

December 2018

Journal of New Theory

Other Indexed Journal

May 2018

May 2018

Turkish Journal of Mathematics

SCI Journal

April 2018

April 2018

Miskolch Mathematical Notes

SCI Journal

March 2018

March 2018

Applications and Applied Mathematics

Other Indexed Journal

January 2017

January 2017

Konuralp Journal of Mathematics

Other Indexed Journal

January 2017

January 2017

Applications and Applied Mathematics

Other Indexed Journal

April 2015

April 2015

Journal of Inequalities and Applications

SCI Journal

August 2014

August 2014

Mathematical Methods in the Applied Sciences

SCI Journal

December 2013

December 2013

Communications Faculty of Sciences University of Ankara A 1: Mathematics and Statistics

Other Indexed Journal

Awards

December 2020

December 2020

Harmonic number identities via polynomials with r-Lah coefficients

Tübitak

March 2019

March 2019

A closed formula for the generating function of p-Bernoulli numbers

Tübitak

October 2018

October 2018

p-Bernoulli and geometric polynomials

Tübitak

October 2018

October 2018

Higher order generalized geometric polynomials

Tübitak

April 2018

April 2018

On generalized two-index Hermite matrix polynomials

Tübitak

May 2017

May 2017

Generalization of Mellin derivative and its applications

Tübitak

July 2015

July 2015

Modified Laguerre matrix polynomials

Tübitak

July 2015

July 2015

Chebyshev-type matrix polynomials and integral transforms

Tübitak

May 2015

May 2015

On Generalized Humbert Matrix Polynomials

Tübitak

October 2012

October 2012

On the generalization of the Euler polynomials with the real parameters, Appl. Math. Comput

Tübitak



Edit Congress and Symposium Activities

2018

2018

International Conference on Number Theory dedicated to the 70th birthdays of Professors Antanas Laurindikas and Eugenijus Manstavidius

Attendee

Plunge-Lithuania

2018

2018

7 th International Eurasian Conference on Mathematical Sciences and Applications

Attendee

Kyyiv-Ukraine

2016

2016

17th International Conference on Fibonacchi Numbers and their Applications

Attendee

Caen-France

2015

2015

28. Ulusal Matematik Sempozyumu

Attendee

Antalya-Turkey

2014

2014

International Conference on Algebra and Number Theory

Attendee

Samsun-Turkey

2013

2013

26. Ulusal Matematik Sempozyumu

Attendee

Diyarbakır -Turkey

2013

2013

4th International Conference on Matrix Analysis and its Applications

Attendee

Konya-Turkey

2013

2013

International Conference on Applied Analysis and Mathematical Modeling

Attendee

Istanbul-Turkey

2013

2013

4th International Conference on Mathematical and Computational Applications

Attendee

Manisa-Turkey

2010

2010

International Congress in Honour of Professor H. M. Srivastava on his 70th Birth Anniversary at Uludag University

Attendee

Bursa-Turkey

Citations

Total Citations (WOS): 62

h-index (WOS): 5

Announcements & Documents